# SDR UALA2012101905997

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,950 hours, 23,235 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 281
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP HOT WITH APU BLEED AND PACKS ON.  MANUALLY LOCKED OUT FLOW CONTROL VALVE.  AIR COND PACK HAS BEEN DEFERRED PER MEL 21250.  REPLACE- :RIGHT PACK TEMP CONTROL VALVE PER MM.
